# SDR AWXA200401318

- Difficulty date: November 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK FOUND CABIN FLOOR PANEL 251FF DELAMINATED BETWEEN FR 58-62.  MAINTENANCE CUT OUT DAMAGE IN CABIN FLOOR PANEL 251FF AND PERFORMED BOND REPAIR IAW A320 SRM 53-12-00 FIG 204.
